AMS eContent Search Results
Matches for: msc=(35B40) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Alessio Porretta and Enrique Zuazua. Numerical hypocoercivity for the Kolmogorov equation. Math. Comp. 86 (2017) 97-119.
Abstract, references, and article information   
View Article: PDF

[2] Liviu I. Ignat, Alejandro Pozo and Enrique Zuazua. Large-time asymptotics, vanishing viscosity and numerics for 1-D scalar conservation laws. Math. Comp. 84 (2015) 1633-1662.
Abstract, references, and article information   
View Article: PDF

[3] Bernardo Cockburn, Don A. Jones and Edriss S. Titi. Estimating the number of asymptotic degrees of freedom for nonlinear dissipative systems. Math. Comp. 66 (1997) 1073-1087. MR 1415799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Thomas Hagstrom, S. I. Hariharan and R. C. MacCamy. On the accurate long-time solution of the wave equation in exterior domains: asymptotic expansions and corrected boundary conditions . Math. Comp. 63 (1994) 507--539, S7--S10. MR 1248970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1